Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Gale duality bounds for roots of polynomials with nonnegative coefficients

Autor
Pfeifle, J.
Tipus d'activitat
Article en revista
Revista
Journal of combinatorial theory. Series A
Data de publicació
2010-04
Volum
117
Número
3
Pàgina inicial
248
Pàgina final
271
DOI
https://doi.org/10.1016/j.jcta.2009.10.009 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/7768 Obrir en finestra nova
Resum
We bound the location of roots of polynomials that have nonnegative coefficients with respect to a fixed but arbitrary basis of the vector space of polynomials of degree at most d. For this, we interpret the basis polynomials as vector fields in the real plane, and at each point in the plane analyze the combinatorics of the Gale dual vector configuration. This approach permits us to incorporate arbitrary linear equations and inequalities among the coefficients in a unified manner to obtain more ...
Citació
Pfeifle, J. Gale duality bounds on the location of roots of polynomials with nonnegative coefficients. "Journal of combinatorial theory. Series A", Abril 2010, vol. 117, núm. 3, p. 248-271.
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

Arxius